# SDR SWAA2022040476545

- Difficulty date: February 22, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 242AF AFT I/B CORNER DAMAGED.  FOUND MULTIPLE UPPER SURFACE CUTS AND DENTS.  FOUND DELAMINATED SPOTS AND 2 ADDITIONAL CORNERS DAMAGED.  REPAIRED SMALL DAMAGE ON MAIN CABIN FLOOR PANEL #242AF AFT I/B CORNER IAW SRM 53-00-50-2R-1.  PERFORMED TAP TEST ON REPAIRED AREA FOUND NO DELAMINATION IAW NDT 51-05-01 SECTION 5.  REPAIRED MULTIPLE UPPER SURFACE CUTS AND DENTS; DELAMINATED SPOTS AND 2 ADDITIONAL CORNERS DAMAGE ON MAIN CABIN FLOOR PANEL #242AF IAW SRM 53-00-50-2R-1. PERFORMED TAP TEST ON REPAIRED AREAS FOUND NO DELAMINATION IAW NDT 51-05-01 SECTION 5.
